# SDR C77A20170811001

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 26,651 hours, 15,492 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R CORRODED, FRAMES 85 - 86. THE CORROSION WAS BLENDED OUT IAW ETD2017-170-066252, FIGURE 1, REPAIRED THE STRINGER IAW ETD2017-170-066252.
